American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Oleksiy Ignatyev and V. Mandrekar. Barbashin-Krasovskii theorem for stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 4123-4128. MR 2679634.
Abstract, references, and article information   
View Article: PDF

[2] C. Zhu, G. Yin and Q. S. Song. Stability of random-switching systems of differential equations. Quart. Appl. Math. 67 (2009) 201-220. MR 2514632.
Abstract, references, and article information
View Article: PDF

[3] Nguyen Huu Du. On an extension of the Lyapunov criterion of stability for quasi-linear systems via integral inequalities methods. Theor. Probability and Math. Statist. 70 (2005) 29-40. MR 2109820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1